# SDR SWAA2022022318666

- Difficulty date: September 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS AN AREA OF DELAMINATION ON THE INNER SURFACE; 18.8' FROM THE O/B EDGE; 9.3' FROM THE FWD EDGE / REPAIRED AREA OF DELAMINATION ON THE INNER SURFACE OF PANEL 193AR 18.8' FROM THE O/B EDGE; 9.3' FROM THE FWD EDGE IAW SRM 51-70-05-2R-2. 57066U 9/19/18
